# SDR DALA2021110906897

- Difficulty date: November 4, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N307DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55096
- Aircraft time: 1,882 hours, 887 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH F/A S REPORT STRONG SWEET ODOR IN THE BACK OF THE A/ C. T/S ODOR PER A220 EFIM SOLUTION 1-09263. FOUND ODOR TO BE COMING FROM AFT GALLEY HEATERS. FWD AFT GALLEY HEATERS TO MCO AND PLACARD PER MEL 21-23-65. M PROC C/W. ALL WORK ACCOMPLISHED IAW NO-GO ODI ATA 2172. VISUALLY INSPECTED CONNECTOR AND WIRE TO AFT GALLEY HEATER, NO DEFECTS NOTED. R/R AFT GALLEY HEATER PER A220 AMP BD500-A-J21-42 -01-02AAA-520A-A/-720A-A. OPS CHK GOOD. MEL REVERSED AND ALSO C/ W A220 AMDS WORKCARD 0550-9001-A220. ODI PAPERWORK C/W. MEL CLEARED. NO FURTHER FAULTS. (LP# 8118343)
